# SDR SIMA20190516002

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 35,688 hours, 31,565 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S FLASHLIGHT HOLDER BROKEN. C/A-REMOVED AND REPLACED FLIGHT ATTENDANTS FLASHLIGHT HOLDER IAW AMM 33-50-16-000-801-A AND 33-50-16-400-801-A NO OTHER DEFECTS NOTED OPC GOOD.
